Took plan B, had precum get inside during unprotected sex, lower stomach soreness, tenderness. What is this ?
I am female, i am 19 years old. I stopped taking birth control , my fiance and i have been having unprotected sex. One night he did ejaculate inside me. The next morning we had taken plan b. Well the generic version. And i took both the pills at the same time. I did have a period like 1 week to 1 and a half weeks after taking plan b. But before that like a week or so before i took the plan b i think some of his pre cum got in. But we didnt take plan b cuz i figured not enough got in to really do anything. Well i have been urinating quite often and have been having lower stomach soreness and tenderness and i was just wondering what this could be.
hi I Think it is due to UTI(Urinary Tract Infection),
However to confirm you should do
1. Urine R/E, M/E
2. Blood for TLC, DLC
Have you any fever?
If yes then initially you can start antibiotic.
consult a GP. You will be fine, nothing to worry.
Answered: Sat, 13 Oct 2012
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]